# SDR AALA201909109003

- Difficulty date: September 9, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N930AU
- Make and model: Airbus A321-231
- Aircraft serial: 7539
- Aircraft time: 8,594 hours, 3,215 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Condition: Malfunctioned
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS RT BRAKE DRAGGING (SHUDDERING) MANUAL BRAKING. MAINTENANCE CHECKED RT BRAKES AND TIRES IAW TSM 32-42-00 AND AMM 05-51-16, FOUND NO DISCREPENCIES, BRAKE TEMP THRESHOLD NOT REACHED. JACKED RT MLG, CHECKED BRAKE FOR STICKING AND PROPER OPERATION. CHECKED OK.
